versão impressa ISSN 0716-0917
JIANG, Cui-Mei e FANG, Jin-Ming. Some separation axioms in L-topological spaces. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp. 125-147. ISSN 0716-0917. http://dx.doi.org/10.4067/S0716-09172012000200003.
In this paper, under the idea of L-Tq or sub-T0,we propose a set of new separation axioms in L-topological spaces, namely sub-separation axioms. And some of their properties are studied. In addition, the relation between the sub-separation axioms defined in the paper and other separation axioms is discussed. The results show that the sub-separation axioms in this paper are weaker than other separation axioms that had appeared in literature.
Palavras-chave : L-topology; sub-separation axioms; sub-T^i1; sub-T2; sub-T21 ; sub-T3; sub-T4.